# SDR USAA2013052000004

- Difficulty date: May 17, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N834AW
- Make and model: Airbus A319-132
- Aircraft serial: 2302
- Aircraft time: 30,119 hours, 12,724 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Computer
- Part number: 87292325V06
- Part serial: VL2062005519
- Condition: Faulty
- Location: Zone 100
- Part time: 8,770 hours, 2,700 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW RECEIVED AN AVIONICS SMOKE ECAM AFTER LANDING, DURING TAXI TO THE GATE, DETERMINED NO SMOKE IN ACFT.  MX REPLACED AVIONICS EQUIPMENT VENT COMPUTER. RESET BLOWER INLET EXTRACT VALVES. ALL MESSAGES ERASED.  OP'S CHECKED OK.
